# SDR UIEA2020112402453

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,236 hours, 25,339 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED.  OPERATIONS CHECK, IAW 30-21-03, NO DEFECTS NOTED AT THIS TIME.
